AIMS Mathematics, 2020, 5(4): 3495-3509. doi: 10.3934/math.2020227

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

On Ricci curvature of submanifolds in statistical manifolds of constant (quasi-constant) curvature

1 Department of Mathematics, Jamia Millia Islamia, New Delhi-110025, India
2 Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 52828, Republic of Korea

In 1999, B. Y. Chen established a sharp inequality between the Ricci curvature and the squared mean curvature for an arbitrary Riemannian submanifold of a real space form. This inequality was extended in 2015 by M. E. Aydin et al. to the case of statistical submanifolds in a statistical manifold of constant curvature, obtaining a lower bound for the Ricci curvature of the dual connections. Also, the similar inequality for submanifolds in statistical manifolds of quasi-constant curvature studied by H. Aytimur and C. Ozgur in their recent article. In the present paper, we give a different proof of the same inequality but working with the statistical curvature tensor field, instead of the curvature tensor fields with respect to the dual connections. A geometric inequality can be treated as an optimization problem. The new proof is based on a simple technique, known as Oprea’s optimization method on submanifolds, namely analyzing a suitable constrained extremum problem. We also provide some examples. This paper finishes with some conclusions and remarks.
  Figure/Table
  Supplementary
  Article Metrics

References

1. B. Y. Chen, Relationship between Ricci curvature and shape operator for submanifolds with arbitrary codimensions, Glasgow Math. J., 41 (1999), 33-41.    

2. B. Y. Chen, Some pinching and classification theorems for minimal submanifolds, Arch. Math., 6 (1993), 568-578.

3. A. Mihai, I. Mihai, Curvature invariants for statistical submanifolds of hessian manifolds of constant hessian curvature, Mathematics, 6 (2018), 44.

4. A. N. Siddiqui, Y. J. Suh, O. Bahadir, Extremities for statistical submanifolds in Kenmotsu statistical manifolds, 2019.

5. S. Amari, Differential-Geometrical methods in statistics, lecture notes in statistics, Springer: New York, NY, USA, 1985.

6. P. W. Vos, Fundamental equations for statistical submanifolds with applications to the Bartlett correction, Ann. Inst. Stat. Math., 41 (1989), 429-450.    

7. H. Furuhata, Hypersurfaces in statistical manifolds, Differ. Geom. Appl., 67 (2009), 420-429.

8. B. Opozda, Bochner's technique for statistical structures, Ann. Global Anal. Geom., 48 (2015), 357-395.    

9. B. Opozda, A sectional curvature for statistical structures, Linear Algebra Appl., 497 (2016), 134-161.    

10. M. E. Aydin, A. Mihai, I. Mihai, Some inequalities on submanifolds in statistical manifolds of constant curvature, Filomat, 29 (2015), 465-477.    

11. H. Aytimur, C. Ozgur, Inequalities for submanifolds in statistical manifolds of quasi-constant curvature, Ann. Polonici Mathematici, 121 (2018), 197-215.    

12. T. Oprea, On a geometric inequality, arXiv:math/0511088v1[math.DG], 2005.

13. T. Oprea, Optimizations on riemannian submanifolds, An. Univ. Bucureşti Mat., 54 (2005), 127-136.

14. L. Peng, Z. Zhang, Statistical Einstein manifolds of exponential families with group-invariant potential functions, J. Math. Anal. and App., 479 (2019), 2104-2118.    

15. A. Rylov, Constant curvature connections on statistical models, In: Ay N., Gibilisco P., Matúš F. Information geometry and its applications. IGAIA IV 2016. Eds. Springer Proceedings in Mathematics Statistics, Springer, Cham, 252 (2018), 349-361.

16. K. Arwini, C. T. J. Dodson, Information geometry: Near randomness and near independence, lecture notes in mathematics, Springer-Verlag Berlin Heidelberg, 1953 (2008), 260.

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved